?

Log in

No account? Create an account

October 6th, 2004

Nigerian Scam

The item below was stolen from Ron's Log

Nigerian Scam

The Nigerian scam letter, acted out for you in video, rendering the appeal so much more heartbreaking. I'm sending my bank account info away now.




In other news, a team of doctors have been trying to figure out what's wrong with me (I developed hives three weeks ago, and haven't been able to sleep because I'm so itchy.) They don't know where to go with it, so they prescribed Bactrim (Trimethoprim/Sulfamethoxazole) -- wondering about the side-effects?? "skin rashes, hives, itching, localized swelling, reddened eyes, headache, dizziness, ringing in ears, loss of appetite, irritation of mouth and tongue, nausea, abdominal pain, and diarrhea" -- oh joy!!! I have to get MORE hives to get rid of these hives! he he he

Oh well, we'll see it this helps in a few days (or not...)



Latest Month

November 2019
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow